# SDR SWAA2016122810825

- Difficulty date: December 14, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 39,788 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C28106
- Condition: Corroded
- Location: Bs 1028
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB STRAP CORRODED AT BS 1028, RBL 3, WL 208.  R & R THE STRAP IAW SRM.
